Show simple item record



dc.contributor.authorTkadlec, Josef
dc.date.accessioned2015-10-07T07:35:03Z
dc.date.available2015-10-07T07:35:03Z
dc.date.issued2010
dc.identifier.citation•Tkadlec, J.: Common generalizations of orthocomplete and lattice effect algebras. International Journal of Theoretical Physics. 2010, vol. 2010, no. 49, p. 2279-2285. ISSN 0020-7748.cze
dc.identifier.issn0020-7748
dc.identifier.urihttp://hdl.handle.net/10467/62407
dc.description.abstractConnections between the weak orthocompleteness and the maximality property in e ect algebras are presented. It is proved that an orthomodular poset with the maximality property is disjunctive. A characterization of Archimedean weakly orthocomplete e ect algebras is given.cze
dc.language.isoencze
dc.subjectEffect algebracze
dc.subjectweakly orthocompletecze
dc.subjectmaximality propertycze
dc.subjectdisjunctivecze
dc.subjectArchimedeancze
dc.subjectseparablecze
dc.titleCommon generalizations of orthocomplete and lattice effect algebrascze
dc.typeArticlecze
dc.identifier.doihttp://dx.doi.org/10.1007/s10773-009-0108-9


Files in this item



This item appears in the following Collection(s)

Show simple item record